# SDR ASAA2021021834141

- Difficulty date: February 18, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 20,709 hours, 6,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 8852
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 20,716 hours, 6,647 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REFERENCE LOG PAGE 60106775 RIGHT PACK LIGHT ILLUMINATED IN FLIGHT.  GROUNDED - YES.  REMOVED AND REPLACED RT FLOW CONTROL VALVE REF B737-900 AMM 21-51-01.  REMOVED AND REINSTALLED ACM REF 21-51-04 AND MIX MUFF REF AMM 21-51-17 FOR ACCESS TO FLOW CONTROL VALVE.  PERFORMED PZTC BITE REF AMM 21-61-00-700-806-002, OP CHECK GOOD.  PERFORMED LEAK CHECK AT ALL DISPLACED DUCTING AND SENSE LINES, NO LEAKS NOTED.  ETOPS GROUND VERIFICATION SUCCESSFUL.
